# SDR DALA2024101810193

- Difficulty date: October 18, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Deflector
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 THE DEFLECTOR OF THE DOOR 831 HAS BEEN FOUND AFFECTED WITH CRAK. CORRECTIVE ACTION: COMPLIED WITH ER/A 621462-14. (0614864)
